Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The distortion of the Boussinesq field due to a circular hole


Author: A. Barjansky
Journal: Quart. Appl. Math. 2 (1944), 16-30
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10096
MathSciNet review: 10096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. B. JEFFERY, Plane stress and plane strain in bipolar coordinates, Philos. Trans. of the Royal Society, London, A 221, 265 (1921).
  • [2] E. G. COKER and L. N. G. FILON, Photoelasticity, Cambridge University Press, 1931, p. 306.
  • [3] R. D. MINDLIN, Stress distribution around a tunnel, Trans. of the A.S.C.E., 105, 1117 (1940).
  • [4] S. TIMOSHENKO, Theory of elasticity, McGraw-Hill, 1934.
  • [5] N. W. MCLACHLAN, Complex variable and operational calculus, Macmillan, 1942, p. 43.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/10096
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website